MathSciNet Relay Station
MathSciNet bibliographic data
MR2274466 53C50 (53C80 58E50 81T30)
Kong, De-Xing; Zhang, Qiang; Zhou, Qing The dynamics of relativistic strings moving in the Minkowski space $\Bbb R^{1+n}$. Comm. Math. Phys. 269 (2007), no. 1, 153–174.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement